Annals of Functional Analysis, ( ISI ), Volume (2), No (2), Year (2011-9) , Pages (75-84)

Title : ( Some results on σ-DERIVATIONS )

Authors: امین حسینی , محمود حسنی , Assadollah Niknam , Shirin Hejazian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract. Let A and B be two Banach algebras and let M be a Banach B-bimodule. Suppose that σ : A → B is a linear mapping and d : A → M is a σ-derivation. We prove several results about automatic continuity of σ- derivations on Banach algebras. In addition, we define a notion for m-weakly continuous linear mapping and show that, under certain conditions, d and σ are m-weakly continuous. Moreover, we prove that if A is commutative and σ : A → A is a continuous homomorphism such that σ 2 = σ then σdσ(A) ⊆ σ(Q(A)) ⊆ rad(A).

Keywords

, σ-derivation, derivation, m-weakly continuous linear
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1026782,
author = {امین حسینی and محمود حسنی and Niknam, Assadollah and Hejazian, Shirin},
title = {Some results on σ-DERIVATIONS},
journal = {Annals of Functional Analysis},
year = {2011},
volume = {2},
number = {2},
month = {September},
issn = {2008-8752},
pages = {75--84},
numpages = {9},
keywords = {σ-derivation; derivation; m-weakly continuous linear mapping; quasi-nilpotent.},
}

[Download]

%0 Journal Article
%T Some results on σ-DERIVATIONS
%A امین حسینی
%A محمود حسنی
%A Niknam, Assadollah
%A Hejazian, Shirin
%J Annals of Functional Analysis
%@ 2008-8752
%D 2011

[Download]